# SDR UALA2010112904387

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 67,798 hours, 25,706 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP DISCONNECTED IN THE BACK OF THE CABIN.  EMERGENCY LIGHT TRACK SECURED WITH TAPE ON THE END.   ALL EMERGENCY LIGHT FUNCTIONS OKAY.
